# SDR IXXA2013041500005

- Difficulty date: February 28, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T-FITTING IS CORRODED AT LOWER FASTENER HOLE COMMON TO FAILSAFE STRAP.  INSTALLED NEW T-FITTING IAW SRM 51-40-05.
